# SDR 2002UALA00193

- Difficulty date: February 2, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 41,080 hours, 21,352 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER 17 CREASE BEAM INNER CHORD HAS CORROSION ON UPPER SURFACE STATION 947-993.  MAJOR REPAIR ACCOMPLISHED.REPLACED CREASE BEAM.
